# SDR CVGA20250210001

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N324GV
- Make and model: Emb EMB-505
- Aircraft serial: 50500348
- Aircraft time: 3,853 hours, 3,316 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE FL450 FLAP FAIL ANNUNCIATOR - TROUBLESHOOTING FOUND THIS TO BE A TRANSITORY CONDITION IAW EMB-505 FIM TASK 27-03-00-810-811-A. NO FURTHER DEFECTS NOTED AT THIS TIME.
